Volume 7, Issue 5
The Eigenfunctions and Exact Solutions of Discrete mKdV Hierarchy with Self-Consistent Sources via the Inverse Scattering Transform

Q. Li, J. B. Zhang & D. Y. Chen

Adv. Appl. Math. Mech., 7 (2015), pp. 663-674.

Published online: 2018-05

Preview Full PDF 1 477
Export citation
  • Abstract

Another form of the discrete mKdV hierarchy with self-consistent sources is given in the paper. The self-consistent sources is presented only by the eigenfunctions corresponding to the reduction of the Ablowitz-Ladik spectral problem. The exact soliton solutions are also derived by the inverse scattering transform.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{AAMM-7-663, author = {Q. Li, J. B. Zhang and D. Y. Chen}, title = {The Eigenfunctions and Exact Solutions of Discrete mKdV Hierarchy with Self-Consistent Sources via the Inverse Scattering Transform}, journal = {Advances in Applied Mathematics and Mechanics}, year = {2018}, volume = {7}, number = {5}, pages = {663--674}, abstract = {

Another form of the discrete mKdV hierarchy with self-consistent sources is given in the paper. The self-consistent sources is presented only by the eigenfunctions corresponding to the reduction of the Ablowitz-Ladik spectral problem. The exact soliton solutions are also derived by the inverse scattering transform.

}, issn = {2075-1354}, doi = {https://doi.org/10.4208/aamm.2013.m450}, url = {http://global-sci.org/intro/article_detail/aamm/12069.html} }
Copy to clipboard
The citation has been copied to your clipboard